Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Causes of vitamin b6 toxicity

Premium Questions

Dr.  Shafi Ullah Khan MD

suffer from vitamin B6 toxicity possibly from taking a vitamin supplement which contained 50 mgs of vitamin B6. My levels should have been 2.1 to 21.7 and my level... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.   Jacqueline Brown MD

Vit. B6 overdose ? Hello, I am 8 weeks pregnant and took a B6 supplement of 100 mg on top of my prenatals which have 10mg? Is this too much? Is baby ok? View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Klerida Shehu MD

Can malabsorption due to small intestine resection cause Vitamin B6 to rise to toxic levels? ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.  Praveen Tayal MD

the Neurogolist checked my vitamins ,supplements, and the foods high in B6 he was puzzled. I do know that too much causes nerve ending damages. Help, please ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Sassen S Kwasa MD

For Bout 10 days I have taken a vitamin B6 supplement , 100mg daily. I did this because I read ... foods high in B6. Can this be the cause of the freight ending increase in my RLS and how long ... View answer

Answered by : Dr. Sassen S Kwasa ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Akhtarhusian GHAUSI MD

My recent fasting (12 hours) blood test showed Vitamin B6 (pyridoxal 5-Phosphate) level at 294.5 - very toxic. My vitamin/mineral supplement has only 3 mg of B6 (as glycoprotein matrix)... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr. AMIT GHARIA MD

Vitamin B6 toxicity and I have stopped taking Centrum. I do have red painful spots on the bottom of my big toes and some of my other toes. What else do I need to do to lower Vitamin... View answer

Answered by : Dr. AMIT GHARIA ( Hematologist)
Dr. Ashok Kumar Dash MD

injections, B complex supplement or a daily multiple vitamin/mineral at my dr s request to see if they could be the cause of my gastro issues, for which all tests were negative except for gastric emptying... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Penchila Prasad Kandikattu MD

Hello, A doctor prescribed vitamin B6, was taking it but when iwent to buy more i bought the super ... in the stomach, mostly lower abdomen, what could be the cause? Pin in the legs joints. I... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

I have progressing polyneuropathy but am still intact. I have blood serum level of 41 for B6 with a reference range of 3-30. My best theory is that I am antagonizing the myelin sheath on my nerves with the excess B6. I am... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr.  Ralf Von Seckendorff MD

Dear patient, better to take vomex and vitamin b6. Also ginger tea, ginger cookies can help and lots of small meals. Best regards

Dr.   Abhay A Mali MD

Pyricontin contain vitamin B6 (pyridoxin) is used as nutritional supplement, in sideroblastic anemia (one of cause for low Hemoglobin) or along with other medicines like isoniazide (for...

Dr. Jonas Sundarakumar MD

B long is a vitamin B6 tablet. It will not help in wight loss.